MathSciNet Relay Station
MathSciNet bibliographic data
MR781780 35A20 (32D15 35J67)
Martinez, André Prolongement des solutions holomorphes de problèmes aux limites. (French) [Extension of holomorphic solutions of boundary value problems] Ann. Inst. Fourier (Grenoble) 35 (1985), no. 1, 93–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement